Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 5, Pages 303-315
http://dx.doi.org/10.1155/S0161171201004264

An Ascoli theorem for sequential spaces

Vrije Universiteit Brussel, Department Wiskunde, Pleinlaan 2, Brussel B-1050, Belgium

Received 10 November 1999; Revised 27 December 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gert Sonck, “An Ascoli theorem for sequential spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 5, pp. 303-315, 2001. https://doi.org/10.1155/S0161171201004264.